A note on Rouché's theorem

S. B. Bank; G. H. Orland

Fundamenta Mathematicae (1968)

  • Volume: 63, Issue: 2, page 137-141
  • ISSN: 0016-2736

How to cite


S. B. Bank, and G. H. Orland. "A note on Rouché's theorem." Fundamenta Mathematicae 63.2 (1968): 137-141. <http://eudml.org/doc/214034>.

author = {S. B. Bank, G. H. Orland},
journal = {Fundamenta Mathematicae},
keywords = {complex functions},
language = {eng},
number = {2},
pages = {137-141},
title = {A note on Rouché's theorem},
url = {http://eudml.org/doc/214034},
volume = {63},
year = {1968},

AU - S. B. Bank
AU - G. H. Orland
TI - A note on Rouché's theorem
JO - Fundamenta Mathematicae
PY - 1968
VL - 63
IS - 2
SP - 137
EP - 141
LA - eng
KW - complex functions
UR - http://eudml.org/doc/214034
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.